EliteFitness.com Bodybuilding ForumsAre testosterone injection pain and swelling ways to reduce the pain associated with IM Testosterone injections? A Google search or Facebook post will yield all kinds of conflicting information. This review of scientific studies sets the record straight on minimizing post-injection pain from IM injections. With IM injections, Testosterone is deposited deeply into vascular muscle tissue. Some injection sites are more prone to pain than others.
10 Ways to Make IM Testosterone Injections Less Painful
Wiki Research Mission Statement Donate! Page 1 of 2 1 2 Last Jump to page: Results 1 to 25 of Used this gear swelling that actually moved, had fever like feeling second day only, 3rd day pain and swelling, 4th day just swelling but no pain i think its getting better.
Is it bad gear. New to this forum and my first cycle. Can any one shed any light on this or is it just my age 45yr. It sounds like your shot wasn't totally made into the muscle. Such a thing happened when I injected into my quad. The shot wasn't all the way in the muscle and it swelled up, by the second day the swelling moved to above my knee because the oil migrated, my leg was swollen bad for a week and then the pain vanished and the swelling went down. Originally Posted by fl Need help, took 1cc mg test on sunday day one, first cycle.
Second day bad swelling and pain away from the pin site. Third day swelling moved but less pain, today just swelling no pain i think it is getting better. Question is it bad gear or just my age 47?? Originally Posted by AlmostFamous. This is the best site, Thanks for ur help. I tried again outter quad of glute 1inch pin and used only 0.
All the effects where the same fever, pain ,swelling Should i just give it up or suck it up and keep doing. I made sure pin all the way in. I also used alcohol swab to clean the pin site and the vial.
Now it leaves me wondering my gear not good or my body is rejecting the oil base. Try jabbin in ya ass. Try injecting into your ass. Also curious what brand gear you running? I would only inject large volume IM shots into my ass.
The shoulder will be most tender after injecting testosterone into it. Thighs are another good spot, although they don't work as well as the ass muscles do.
Yeah I usually get sore a day after the injection and it only lasts for a few days. I like pinning my glutes. Sometimes with my quads I hit nerves or something and it can hurt and make my leg twitch then I have to go out and do it again. It can be a pain. Just to let you know - a one inch pin is too short for Test. Proper injection technique is important. Also do not forget to pull back slightly on the syringe after poking yourself to check for blood Originally Posted by m.
It can last a day or so, or up to 5 days Also another problem can be the injection site gets very painful a day or two after the shot because the oil dissapates from the muscle tissue leaving the chemical compound which tends to crystalize.
This can be another reason for the pain Last edited by Genetic Freak; at If its not infected,try using a warm tea bag placed right on inj site Originally Posted by BigJJ. Hey guys I just purchased some testosterone enanthate from Omega Labs. This is my first cycle and Im on my second week. I injected 1cc on the outer part of my quads 4 days ago. I was very careful about my technique and was more than sure everything was sterile.
I was experiencing swelling of my quads but the swelling has moved down to my knees now. Any advice on what I should do? I injected test-e in my mid to upper thigh 1CC after one day I got a fever major pain and swelling I'm on my 5th day and barely walk on my leg when I was in my 20's that's where I pinned every time I'm 47 now what did I do wrong I used a 25g needle I was told I may have missed the muscle and next time use my upper shoulder any advice??
Last edited by CFC; at Hey guys I have a question n a problem I really need some help with asap, about 4 weeks ago I started taking test made by Orion pharma its a blend of mg test deca and mg test enanthate, now I'm preety good with the injections but the last shot I did, more blood came out and ussual barely any blood and my shoulder now still hurts and I have like a red color away from the injection site Can anyone help me out??
Is it serious or will it go away???? Its not serious When youre injecting sometimes you will just hit nerves and things like that and it will cause more soreness then other times As far as the blood goes its pretty much something that also just happens sometimes. You could have went through a vein, you coulda ripped scar tissue all kind of weird things happen.
Ive pulled a needle out and had blood shoot feet a few times, spray all over walls, poor so bad it looks like ive been shot all kind of shit. Its just part of the game Only things you can really do is to try to stop the blood from coming out is take your time pulling the needle out so its not as clear of a path on the way out as if you pulled it quickly.